MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. BARD MONOPTY DISPOSABLE CORE BIOPSY INSTRUMENT

BARD PERIPHERAL VASCULAR, INC. BARD MONOPTY DISPOSABLE CORE BIOPSY INSTRUMENT
Model Number 121410
Medical Device Problem Code Self-Activation or Keying (1557)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
For both of the complaints, 1 device product catalog and lot number was unknown, a manufacturing review could not be performed.Of the 2 reported malfunctions, 1 device lot number was provided, and lot history review.The sample were returned for evaluation.A backward bent was identified for both devices.A root cause has not been determined.The device was labeled for single use.
 
Event or Problem Description
This report summarizes two malfunctions.A review of the reported information indicated that model 121410.Biopsy instrument allegedly self activated.The procedure was completed using another device.These reports were received from various sources.Both events did not involve patients.One patient is female; however, all other patients age, weight, gender was not provided.
 
Additional Manufacturer Narrative
There were originally two reported malfunctions for product catalog number 121410.Of the two devices, the product catalog number of one device was updated to (b)(4).The lot number for the two malfunctions were provided and a lot history review was performed.The two devices have been returned for evaluation; the evaluation of one device with catalog number 121410 could not reproduce the malfunction.The evaluation for the one device with catalog number 121820 was inconclusive.Based upon the available information, the definitive root cause is unknown.The devices are labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model 121410 biopsy instrument allegedly self-activated.This information was received from one source.The event did not involve a patient and therefore had no patient consequence.The patient is female, but weight and age were not provided.

Brand Name
BARD MONOPTY DISPOSABLE CORE BIOPSY INSTRUMENT
Common Device Name
BIOPSY INSTRUMENT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key8812359
Report Number2020394-2019-01663
Device Sequence Number14239758
Product Code KNW
UDI-Device Identifier00801741084584
UDI-Public(01)00801741084584
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number121410
Device Catalogue Number121410
Device Lot NumberREDP0089
Initial Date Received by Manufacturer 06/30/2019
Supplement Date Received by Manufacturer09/30/2019
Initial Report FDA Received Date07/22/2019
Supplement Report FDA Received Date10/11/2019
Patient Sequence Number1